# SDR NACA20110037

- Difficulty date: March 7, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 2 BALANCE PANEL BAY HAS WEAR GOUGE ON HORIZONTAL STABILIZER RIB, O/B SIDE, ELEVATOR STN 94-07.  REPAIRED HORIZONTAL STAB RIB ALONG O/B SKIN SURFACE AT ELEVATOR STA 94-07 IN NR 2 BALANCE PANEL BAY IAW B737-200 SRM 51-40-24 PG 2, FIG 1.  RIGHT ELEVATOR NR 2 BALANCE BAY PANEL REFINISHED IAW MM 51-21-81 PG 701.
